Now showing items 1-10 of 287
Practical exponential stability of impulsive stochastic functional differential equations
This paper is devoted to the investigation of the practical exponential stability of impulsive stochastic functional differential equations. The main tool used to prove the results is the Lyapunov-Razumikhin method which ...
Dynamics of a class of ODEs via wavelets
(American Institute of Mathematical Sciences, 2017-11)
The objective of this paper is to study a perturbed linear hyperbolic differential equation. The first part of this work is dedicated to study perturbation of the equilibrium (special solution) of a perturbed hyperbolic system. ...
Asymptotic behaviour of nonlocal p-Laplacian reaction-diffusion problems
In this paper, we focus on studying the existence of attractors in the phase spaces L2(Ω) and Lp(Ω) (among others) for time-dependent p-Laplacian equations with nonlocal diffusion and nonlinearities of reaction-diffusion ...
Long time behavior of stochastic parabolic problems with white noise in materials with thermal memory
The existence and limiting behavior of the solutions of stochastic parabolic problems with thermal memory are investigate in the cases that the nonlinear term satisfies subcritical and critical growth conditions. The ...
Corrigendum to the paper: Existence and stability results for semilinear systems of impulsivestochastic differential equations with fractionalBrownian motion. Stoch. Anal. Appl. 34 (2016), no. 5, 792–834
(Taylor & Francis, 2017-08)
In this paper we correct an error made in our paper [Blouhi, T.; Caraballo, T.; Ouahab, A. Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian ...
Random pullback exponential attractors: general existence results for random dynamical systems in Banach spaces
(American Institute of Mathematical Sciences, 2017-12)
We derive general existence theorems for random pullback exponential attractors and deduce explicit bounds for their fractal dimension. The results are formulated for asymptotically compact random dynamical systems in ...
Dynamics of some stochastic chemostat models with multiplicative noise
(American Institute of Mathematical Sciences, 2017-08)
In this paper we study two stochastic chemostat models, with and without wall growth, driven by a white noise. Specifically, we analyze the existence and uniqueness of solutions for these models, as well as the existence ...
Well-posedness and dynamics of a fractional stochastic integro-differential equation
In this paper we investigate the well-posedness and dynamics of a fractional stochastic integro-differential equation describing a reaction process depending on the temperature itself. Existence and uniqueness of solutions ...
Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion
(American Institute of Mathematical Sciences, 2017-09)
This paper is concerned with the existence and continuous dependence of mild solutions to stochastic differential equations with non-instantaneous impulses driven by fractional Brownian motions. Our approach is based on ...